Jump to content

Remeron Cold Turkey


[Na...]

Recommended Posts

I know the doing a cold turkey is never a good idea, but I felt the Remeron was starting to make my withdrawal from Clonazepam more difficult.  I took my last dose Sunday evening and its been almost 4 full days off and besides the loss of sleep, nothing else really to report.  My anxiety may be elevated slightly but that could be me "expecting" the withdrawal to be bad.  Is this normal?  Should I be feeling more than I am after 4 days off?  I was taking 30mg for approximately 7 months.  I looked up the half life and it states anywhere from 20-40 hours so I would have expected to feel something by now. 
Link to comment
Share on other sites

[a2...]

Natron,

 

I c/t Remeron in 2007. I, too felt it was doing me more harm than good. I took it for depression and sleep. The depression was from tolerance w/d. I didn't know it at the time, so I thought an AD would be necessary. When I c/t the Remeron, it was before I began my taper. I was on 15mg a night, sometimes more. I did have some sleeping issues after c/t the Remeron, but not anxiety. The Remeron did make me sleep. I never did feel anything but insomnia after I c/t it. I think you will be fine. It's never a good idea to cold-turkey any medication. I took the Remeron a little longer than you. I would try not to worry about it.

Hope that helped.

 

S#

Link to comment
Share on other sites

Thanks Sigma.  I saw your other post but didn't know if anybody else had cold turkey'd this AD.  I really don't think it ever improved my anxiety at all, just helped me sleep.  I was in the middle of Clonazepam tolerance when I first started taking the med, so I don't know any benefit it gave me other than a deep sleep that made me feel lethargic most of the time.  Seems like recently I was having strange sensations and head pressure during the night and suspected it was the Remeron.  There isn't a lot of data on the internet about Remeron withdrawal so I just had no idea what to expect.  Some people stated they had no withdrawal while others state it was one of the worst.  I was just trying to figure out that if I haven't felt something by now, is their a chance I might not.  Thanks for your reply!
Link to comment
Share on other sites

×
×
  • Create New...